# SDR DXTA2024052811889

- Difficulty date: May 27, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N176QS
- Make and model: Bombdr BD7002A12
- Aircraft serial: 70096
- Aircraft time: 1,903 hours, 637 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: EMERGENCY LIGHT AT BASE OF SEAT 3 INOP. ALSO WHEN YOU TURN EMERGENCY LIGHTS ON IN COCKPIT YOU DONT GET A STATUS EMER LIGHTS ON MESSAGE.  (PRE-FLIGHT)  DISCONNECTED, CLEANED INSPECTED AND REINSTALLED LIGHT CONNECTOR. OPS CHECKS GOOD.
